# SDR DALA1312546708

- Difficulty date: March 30, 2013
- Submitted: May 10, 2013
- Operation: Air carrier
- Aircraft: N6708D
- Make and model: Boeing 757232
- Aircraft serial: 30480
- Aircraft time: 43,688 hours, 16,223 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N347111
- Condition: Gouged
- Location: Bs 614 S26-27l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE ON FUSELAGE SKIN OUTER SURFACE BS 614 BETWEEN S26-27L.  ACCOMPLISHED REPAIR IAW ERA 513685-14, REV ORIG.
